A GENERALIZATION OF HEINZ INEQUALITY

被引:69
作者
KATO, T
机构
来源
PROCEEDINGS OF THE JAPAN ACADEMY | 1961年 / 37卷 / 06期
关键词
D O I
10.3792/pja/1195523678
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:305 / &
相关论文
共 8 条
[1]  
Dixmier J., 1953, MATH ANN, V126, P75, DOI 10.1007/BF01343151
[2]   SYMMETRIC POSITIVE LINEAR DIFFERENTIAL EQUATIONS [J].
FRIEDRICHS, KO .
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 1958, 11 (03) :333-418
[3]  
Heinz E., 1955, REPORT OPERATOR THEO, P27
[4]  
Heinz E, 1951, MATH ANN, V123, P415
[5]  
KATO T, 1961, J MATH SOC JAPAN, V13
[6]  
Kato T., 1952, MATH ANN, V125, P208
[7]  
KRASNOSELSKII MA, 1959, DOKL AKAD NAUK SSSR+, V129, P499
[8]  
[No title captured]